# SDR UIEA2010070700095

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 59,483 hours, 7,854 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE LCF MODIFICATION IN TPE AND INSP IAW SB 747-54A2218 (AD 2005-19-09), A GOUGE WAS FOUND IN THE NR 4 STRUT LT SIDE & NBSP; LINK & NBSP; DO NOT SCHEDULE; THIS EO DOCUMENTS AN INTERIM REPAIR ACCOMPLISHED AT TPE DURING THE SEPTEMBER 2008 LCF MODIFICATION AT 7,854 TFC AND 59,483 TFH.(THE GOUGE WAS REPAIRED BY BLENDING, INSPECTING AND RESTORING THE SURFACE FINISH IAW EGAT EI B2009A54M-051 (FIG 1) AND NRC U02054.  PART 1 OF THIS EO DOCUMENTS THE REPAIR IAW EGAT EI B2009A54M-051 AND NRC U02054 WHICH IS APPROVED BY IAW THE FORM 8100-9 DATED 04 AUG 2009 (SR 1-1261364611). PART 2 OF THIS EO IS TO BE DETERMINED BASED ON A THE STAGE 3 APPROVAL THAT WILL BE PROVIDED BY MFG.  NOTE: THE REPAIR IAW PART 1 IS APPROVED UNTIL 20,000 TOTAL FIGHT CYCLES AT WHICH TIME MFG MUST PROVIDE STAGE 3 APPROVAL. THE AIRPLANE IS NOT AUTHORIZED FOR CONTINUED FLIGHT AFTER 20,000 TOTAL FLIGHT CYCLES WITHOUT ADDITIONAL APPROVALS.)
